# SDR CALA2025042804279

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,279 hours, 33,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISARMING OF THE STRIKER LEVER OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO FACILITATE SLIDE REMOVAL R1 PASSENGER DOOR REF. FIG 52-10-00-991-00300-B - REARMED STRIKER LEVER FOR THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. SAFETIED PER AMM MED DOOR FW # 1 R/H DOOR ASSIT BOTTLE REARMED AND SAFETIED REF AMM 52-10-00-860-002-A. PETTINATO DENQC
